A global biogeographic classification of the mesopelagic zone

Journal Article

Full Text

Duke Authors

Cited Authors

  • Sutton, TT; Clark, MR; Dunn, DC; Halpin, PN; Rogers, AD; Guinotte, J; Bograd, SJ; Angel, MV; Perez, JAA; Wishner, K; Haedrich, RL; Lindsay, DJ; Drazen, JC; Vereshchaka, A; Piatkowski, U; Morato, T; Błachowiak-Samołyk, K; Robison, BH; Gjerde, KM; Pierrot-Bults, A; Bernal, P; Reygondeau, G; Heino, M

Published Date

  • August 2017

Published In

Volume / Issue

  • 126 /

Chapter

  • C

Start / End Page

  • 85 - 102

International Standard Serial Number (ISSN)

  • 0967-0637

Digital Object Identifier (DOI)

  • 10.1016/j.dsr.2017.05.006